MathSciNet Relay Station
MathSciNet bibliographic data
MR1062192 30F10 (57M10)
Lyzzaik, A. K.; Stephenson, Kenneth The structure of open continuous mappings having two valences. Trans. Amer. Math. Soc. 327 (1991), no. 2, 525–566.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement